Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Reviews and Descriptions of Tables and Books


Journal: Math. Comp. 47 (1986), 369-384
DOI: https://doi.org/10.1090/S0025-5718-86-99764-4
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. R. Cash, Stable recursions, Academic Press [Harcourt Brace Jovanovich, Publishers], London-New York-Toronto, Ont., 1979. With applications to the numerical solution of stiff systems; Computational Mathematics and Applications. MR 570113
  • [2] Jet Wimp, Sequence transformations and their applications, Mathematics in Science and Engineering, vol. 154, Academic Press, Inc. [Harcourt Brace Jovanovich, Publishers], New York-London, 1981. MR 615250
  • [1] John Cocke, Lossless symbol coding with nonprimes, IRE Trans. IT-5 (1959), 33–34. MR 0122632
  • [2] J. H. Conway, A perfect group of order 8,315,553,613,086,720,000 and the sporadic simple groups, Proc. Nat. Acad. Sci. U.S.A. 61 (1968), 398–400. MR 0237634
  • [3] M. Golay, "Notes on digital coding," Proc. IRE(IEEE), v. 37, 1949, p. 657.
  • [4] John Leech, Some sphere packings in higher space, Canad. J. Math. 16 (1964), 657–682. MR 0167901, https://doi.org/10.4153/CJM-1964-065-1
  • [1] W. J. Cody & W. Waite, Software Manual for the Elementary Functions, Prentice-Hall, Englewood Cliffs, N. J., 1980.
  • [2] J. J. Dongarra, J. R. Bunch, C. B. Moler & G. W. Stewart, LINPACK Users' Guide, SIAM, Philadelphia, Pa., 1979.
  • [1] Laurence A. Baxter, Some remarks on numerical convolution, Comm. Statist. B—Simulation Comput. 10 (1981), no. 3, 281–288. MR 617646
  • [2] L. A. Baxter, E. M. Scheuer, D. J. McConalogue & W. R. Blischke, "On the tabulation of the renewal function," Technometrics, v. 24, 1982, pp. 151-156.
  • [3] Robert Cléroux and Denis J. McConalogue, A numerical algorithm for recursively-defined convolution integrals involving distribution functions, Management Sci. 22 (1975/76), no. 10, 1138–1146. MR 0415988, https://doi.org/10.1287/mnsc.22.10.1138
  • [4] D. J. McConalogue, "Convolution integrals involving probability distribution functions (Algorithm 102)," Comput. J., v. 21, 1978, pp. 270-272.
  • [5] Denis J. McConalogue, Numerical treatment of convolution integrals involving distributions with densities having singularities at the origin, Comm. Statist. B—Simulation Comput. 10 (1981), no. 3, 265–280. MR 617645
  • [6] R. M. Soland, "Availability of renewal functions for gamma and Weibull distributions with increasing hazard rate," Oper. Res., v. 17, 1969, pp. 536-543.
  • [7] J. S. White, "Weibull renewal analysis," in Proceedings of the Aerospace Reliability and Maintainability Conference, Washington, D. C., 29 June-1 July 1964, Society of Automotive Engineers, New York, pp. 639-657.


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-86-99764-4
Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society